# SDR CA990111051

- Difficulty date: November 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech B100
- Engine: Garrtt TPE3316252B
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 9031002P
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) IN CRUISE, THE COPILOT'S WINDSHIELD SUDDENLY CRACKED.  AIRCRAFT LANDED OK.
